# SDR CA151218006

- Difficulty date: December 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,858 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923440
- Condition: Failed
- Location: Mlg Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN MOVING THE ACFT IT WAS NOTED THAT THE NR 3 MAIN WHEEL TIRE HAD LOW PSI. WHEN CHECKING PSI IT WAS FOUND TO HAVE 0 PSI.  DURING DISASSEMBLY AND INSPECTION OF THE MAIN WHEEL IT WAS FOUND THAT THERE WAS A DEFECT IN THE SIDEWALL OF THE TUBE WHICH CAUSED THE TIRE TO SLOWLY LEAK.
